# SDR CA960429009

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Part number: 123022
- Condition: Punctured
- Location: Nr 2 Eng
- Part time: 5,857 hours
- Component: Pwa, PW123
- Stage of operation: CL
- Nature of condition: E, A, T
- Precautionary procedure: A, E

## Discrepancy

(CAN)AFTER TAKEOFF, VIBRATION FROM #2 ENGINE FOLLOWED BY ENGINE FIRE.  AFM PROCEDURES CARRIED OUT, BOTH BOTTLES DISCHARGED. FIRE EXTINGUISHED BUT LATER REIGNITED  AFTER LANDING, AIRPORT FIRE CREW EXTINGUISHED FIRE. A LARGE QUANTITY OF RESIDUAL OIL NOTED IN THE NACELLE AREA WHICH COULD BE THE SOURCE OF SECOND FIRE. HOLE IN THE FRONT OF THE TURBINE SUPPORT CASE AT THE 8 O'CLOCK POSITION WITH BLADE AND SHROUD SEGMENT DEBRIS IN THE NACELLE.
